Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Depression, feel tired and mentally weak, itchiness and aching in head due to benzhexol. Took amlodipine, fluanxol also. Side effects ?

Depression . Was on trifluoperazine and benzhexol for oral medication for anxiety and psychosis and depression for 7 years. Also have fluanxol depot injection (7.5mg) once every 2 weeks for 7 years. Dosage has been reduced from 15 mg to 7.5 mg over the 7 years. Stopped the oral medication and injection after seeking 2nd doctor opinion for 4 months. Was prescribed xanax , seroquel and valdoxan from the 2nd doctor opinion. Took 3 days and couldn t stand the side effects (tiredness and light headedness) and was taken off the new drugs and discharged by the 2nd doctor opinion. During the 4 months of no drugs, i am fine and well being is very good and i swim every day to keep my well being fit and healthy, but have tightness in head and severe headache almost everyday. Saw a family GP and he prescribed me 25mg amlodipine and become very sleepy and mentally ill after taking amlodipine. Thereafter, Broke down and was fine for 2 days but after 2 days I encountered dizziness, emptiness in head and feeling of body weakness, anxiety and mentally ill. Took back trifluoperazine and benzhexol and was fine immediately. Saw back my psychiatrist immediately and took oral medicines. Was not feeling good again and took 7.5 mg of fluanxol injection and body become sluggish for the next 1-2 weeks. Become ok and I am now on low dosage of oral medication but no injection. It has been 3 months since I retook my medicines and my condition is on and off, meaning sometimes I feel tired and mentally weak easily and also encounter weird itchiness and aching in head especially after taking benzhexol. Also have fever on and off. I am worried. Kindly advise and enlighten me please. Thank you.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Medication dose may need slight increase in dose

Continue with your swimming and other activities you like

Reasons for such on and off could because of too many medication changes in recent period

Have patience and see your doctor regularly
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor